MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE SPINAL S/SU 26GA 3-1/2IN QUINCKE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

BECTON DICKINSON NEEDLE SPINAL S/SU 26GA 3-1/2IN QUINCKE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Catalog Number 405164
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Today dexco notifies that in the (b)(6) clinic there is a dissatisfaction on the part of the group of anesthesiologists of the institution regarding the use of the bd spinal probe, for which they are returning the order awarded by bionexo.The main cause for concern is the leakage of medication between the thread of the spinal probe and the syringe (precision care) used to administer the medication during the procedures, and they also report that these needles, which were delivered by another distributor, arrived with a deformity in their primary packaging (curvature).
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.H3 other text: see h10 manufacture narrative.
 
Event or Problem Description
Additional information: has there been any harm to patients/healthcare professionals? a: no was there a need for medical and/or surgical intervention due to the incidence (imaging tests, surgery, drug administration, etc.)? (detail) a: no was there exposure of blood/chemotherapy to mucous membranes (eyes, nose and mouth) or skin? if yes, indicate whether the exposure was from the patient or the practitioner and what measures were taken.(detail) a: no for sample collection: please inform: how many units are available for collection? no samples.
 
Additional Manufacturer Narrative
Photos received for investigation.Through visual inspection, it is observed in the photos the tyvek with the product¿s information (gage, inches, lot and batch number and expiration date) and a smaller label placed on the top of the needle¿s blister.The needle is unused and unopened; sealed in its blister.No actual samples were received.No defect or issues observed.Physical samples are required to further analyze.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Based on the quality team's investigation, we are not able to identify a root cause related to our manufacturing process at this time.

Brand Name
NEEDLE SPINAL S/SU 26GA 3-1/2IN QUINCKE
Common Device Name
NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos IA
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19287311
Report Number2618282-2024-00037
Device Sequence Number15363753
Product Code BSP
UDI-Device Identifier30382904051649
UDI-Public(01)30382904051649
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K210978
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405164
Device Lot Number2108321
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer05/24/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown